# SDR WX0A2016011473064

- Difficulty date: January 9, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 43,701 hours, 31,700 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Part serial: 60853
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTING GEAR DOWN, RECEIVED LG NOT DOWN & LOCKED ECAM, LG DOORS NOT CLOSED ECAM.  UPON CLIMBING COULD FEEL GEARS LOCK DOWN & LG LIGHTS SHOWED GREEN.  TROUBLE SHOT 396A PROXIMITY SENSOR IAW AMM 32-31-73-820-008-A.  INDUCTANCE CHECKED GOOD, RESISTANCE CHECKED GOOD.  ITEM REMAINS OPEN.  PERFORMED FUNCTIONAL CHECK OF NORMAL EXTENSION & RETRACTION IAW AMM & FUNCTIONAL CHECK OF MLG FREE FALL EXTENSION IAW AMM 32-31-00 & 32-33-009.  NO DISCREPANCIES NOTED AT THIS.  SEE NR 498N1 FOR MX ACTION.  R & R NLG PROXIMITY SENSOR 39GA.  OPERATIONS CHECKED GOOD IAW AMM 32-31-73 & 32-69-00.
